Efficient Semiparametric Marginal Estimation for the Partially Linear Additive Model for Longitudinal/Clustered Data


Mammen, Enno ; Carroll, Raymond J. ; Maity, Arnab ; Yu, Kyusang



URL: http://www.stat.tamu.edu/ftp/pub/rjcarroll/2009.pa...
Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Statistics in Biosciences : SIB
Volume: 1
Issue number: 1
Page range: 10-31
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1867-1764
Publication language: German
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item